# SDR DALA2022102506944

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,152 hours, 27,454 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 L2 DOOR RAFT STRAP UNSECURED. CORRECTIVE ACTION: RESECURED STRAP. (9041350)
